# SDR 99ZZZX2099

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6913A
- Make and model: Piper PA-23-250
- Aircraft serial: 277954108
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 30929005
- Condition: Failed
- Location: Propeller
- Part time: 1,795 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND CABLE FAILED BETWEEN QUADRANT AND FIRST PHENOLIC CLAMP.
